• Composition: ACECLOFENAC 100MG + PARACETAMOL 325MG

  • Packing:10 X 10

  • Unit:ALU ALU

Aceclofenac + Paracetamol Tablet – This Tablet holds the wholesomeness of two effective molecules, i.e., Aceclofenac and Paracetamol. Both the molecules come together and form a patent medicine which is majorly known as NACMED-P Tablet. Aceclofenac is an anti-inflammatory painkiller which is also known as a Non-Steroidal Anti-Inflammatory Drug (NSAID), used to treat painful situations like ankylosing spondylitis, rheumatoid arthritis, and osteoarthritis. Its painkiller properties cure the redness, swelling, pain, etc. Paracetamol is a mixture of various painkillers and anti-sickness medicines that are used to treat several conditions like fever, headache, cold, backache, muscle ache, toothache, arthritis, etc. These medicines together block the chemical messengers that cause fever, inflammation, and pain. This tablet is available at Medlock Healthcare and it is really high in demand among people because of its effective properties.

 Common Dosage of Aceclofenac + Paracetamol Tablet

The dosage of this tablet is majorly recommended by the doctor for every person by keeping in mind the age, weight, mental health, and allergic history of the patient. The usual adult dosage of Aceclofenac + Paracetamol Tablet is basically a single tablet once or twice a day, as prescribed by the doctor, with an interval of around 4-6 hours between both doses. This tablet is not recommended to children without pediatric directions.

Key Points to Keep in Mind Before Consuming Aceclofenac + Paracetamol Medicine

  1. Do not chew or crush the tablet; directly swallow it with water or milk after having the meal. Do not split if the doctor doesn’t prescribe.
  2. Consult the doctor right away if the condition persists or worsens or even if new symptoms take place.
  3. If one has ever had an allergic reaction to any other NSAIDs or Painkillers must not take this medicine.
  4. A person with heart diseases, high blood pressure, blood clotting problems, kidney disease, liver disease, etc. should not consume this drug as it will even worsen their situation.